# SDR CALA2020021640417

- Difficulty date: February 11, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 34,491 hours, 21,966 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323258520040
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD PIT CLEAT AT FR34 BETWEEN STR43L AND STR42L PER HA ECO LCQ NON ROUTINE 9298270 GENERATED BY V892443 REMOVED AND REPLACED DAMAGED CLEAT, FR34 STR42L-43L IAW A319 IPC 53-21-12-11A, SRM 51-42-11-801 SRM 51-74-00-801 SRM ASNA 3042, SRM 51-72-11-911 SRM 51-44-11-801 SRM 51-75-12-911-006 AND SRM 5 1-23-12-801 BY MECH V929829 MECH V079529 INSP BY N078625
